Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Feel like there is a lump near the corner of my eye but nothing is visible. What could this be?

User rating for this question
Excellent
Answered by

Ophthalmologist
Practicing since : 2003
Answered : 5709 Questions
Question
For the last three days my left eye feels bruised but is not. Today it feels as though there is a lump inside near the corner of my eye but nothing is visible.
Posted Sun, 24 Nov 2013 in Vision and Eye Disorders
 
 
Answered by Dr. Dadapeer K 2 hours later
Brief Answer: It seems like inflammatory swelling. Detailed Answer: Hello Welcome to health care magic It seems from the history that you are having inflammatory disease involving the glands of the eye lids. The treatment of the condition is by oral antiinflammatory drugs and antibiotic eye drops or eye ointments. As you have mentioned about a lump it requires local hot compression applied locally a cloth dipped in hot water. If it fails to resolve or if it reccurs you need to consult ophthalmologist for examination and treatment accordingly. Hope I have answered your query. Thank you. Thab
Above answer was peer-reviewed by
 
Follow-up: Feel like there is a lump near the corner of my eye but nothing is visible. What could this be? 13 hours later
I went to my family doctor and have been given fucithalmic 1% eye drops. Nothing oral though. Thank you for your advice.
 
 
Answered by Dr. Dadapeer K 2 hours later
Brief Answer: Continue treatment as per advice by your doctor. Detailed Answer: Hello, Thank you for the follow up reply. Flucithalmic eye drops contain fusidic acid, an antibiotic and it will be effective against bacterial infections. Oral drugs are required in few cases where inflammation is more. It seems in your case it is not required. Please do continue the treatment as per the advice of your doctor. Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor